On the uniform convexity of$L$^{$p$}and$l$^{$p$}

Olof Hanner

TBD mathscidoc:1701.332111

Arkiv for Matematik, 3, (3), 239-244, 1956.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{olof1956on,
  title={On the uniform convexity of$L$^{$p$}and$l$^{$p$}},
  author={Olof Hanner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203420040768920},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={3},
  pages={239-244},
  year={1956},
}
Olof Hanner. On the uniform convexity of$L$^{$p$}and$l$^{$p$}. 1956. Vol. 3. In Arkiv for Matematik. pp.239-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203420040768920.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved